RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2020, Volume 31, Pages 111–131 (Mi iigum409)  

Algebraic and logical methods in computer science and artificial intelligence

On termination of transactions over semantic document models

A. V. Mantsivodaab, D. K. Ponomaryovbcd

a Irkutsk State University, Irkutsk, Russian Federation
b Sobolev Institute of Mathematics SB RAS, Novosibirsk, Russian Federation
c Ershov Institute of Informatics Systems SB RAS, Novosibirsk, Russian Federation
d Novosibirsk State University, Novosibirsk, Russian Federation

Abstract: We consider the framework of Document Modeling, which lays the formal basis for representing the document lifecycle in Business Process Management systems. We formulate document models in the scope of the logic-based Semantic Modeling language and study the question whether transactions given by a document model terminate on any input. We show that in general this problem is undecidable and formulate sufficient conditions, which guarantee decidability and tractability of computing effects of transactions.

Keywords: Semantic Modeling, document model, transaction, chase.

Funding Agency Grant Number
Russian Science Foundation 17-11-01176
The research was supported by the Russian Science Foundation (Grant No. 17-11-01176).


DOI: https://doi.org/10.26516/1997-7670.2020.31.111

Full text: PDF file (454 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 510.62:004.82
MSC: 68T27, 68N19
Received: 15.11.2019
Language:

Citation: A. V. Mantsivoda, D. K. Ponomaryov, “On termination of transactions over semantic document models”, The Bulletin of Irkutsk State University. Series Mathematics, 31 (2020), 111–131

Citation in format AMSBIB
\Bibitem{ManPon20}
\by A.~V.~Mantsivoda, D.~K.~Ponomaryov
\paper On termination of transactions over semantic document models
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2020
\vol 31
\pages 111--131
\mathnet{http://mi.mathnet.ru/iigum409}
\crossref{https://doi.org/10.26516/1997-7670.2020.31.111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000520538100008}


Linking options:
  • http://mi.mathnet.ru/eng/iigum409
  • http://mi.mathnet.ru/eng/iigum/v31/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020